Bounds for the r-th coefficients of cyclotomic polynomials

P. Erdős, R. C. Vaughan

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)393-400
Number of pages8
JournalJournal of the London Mathematical Society
Volumes2-8
Issue number3
DOIs
Publication statusPublished - 1974

Fingerprint

Cyclotomic Polynomials
Coefficient

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Bounds for the r-th coefficients of cyclotomic polynomials. / Erdős, P.; Vaughan, R. C.

In: Journal of the London Mathematical Society, Vol. s2-8, No. 3, 1974, p. 393-400.

Research output: Contribution to journalArticle

@article{c656428d4974481c959895c8d93e48b8,
title = "Bounds for the r-th coefficients of cyclotomic polynomials",
author = "P. Erdős and Vaughan, {R. C.}",
year = "1974",
doi = "10.1112/jlms/s2-8.3.393",
language = "English",
volume = "s2-8",
pages = "393--400",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "3",

}

TY - JOUR

T1 - Bounds for the r-th coefficients of cyclotomic polynomials

AU - Erdős, P.

AU - Vaughan, R. C.

PY - 1974

Y1 - 1974

UR - http://www.scopus.com/inward/record.url?scp=0009179793&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0009179793&partnerID=8YFLogxK

U2 - 10.1112/jlms/s2-8.3.393

DO - 10.1112/jlms/s2-8.3.393

M3 - Article

VL - s2-8

SP - 393

EP - 400

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 3

ER -